# SDR SWAA982973

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND FUSELAGE SKIN CRACK BELOW EMERGENCY ESCAPE LIGHT LT SIDE BEHIND AFT WING TO BODY FAIRING.  REPAIRED PER BOEING SRM.
